# SDR CA151029011

- Difficulty date: October 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT THROUGH APPROXIMATELY 2500, THE ENGINE SHUT ITSELF DOWN FROM A SETTING OF 5-10 PERCENT ABOVE FLIGHT IDLE. THE WARNING INDICATIONS CAME ON WITH LOSS OF OIL PRESSURE, FUEL FLOW, N2 ETC.  THERE WERE NO PROBLEMS SEEN DURING THE PREVIOUS 4.5 HRS OF FLIGHT WHICH OCCURRED IN CLEAR AIR, NO ADVERSE CONDITIONS AND ANTI-ICING OFF. THE CREW DID NOT TRY TO RESTART THE ACFT IN-FLIGHT OR ON THE GROUND. AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND NOTHING ABNORMAL AND ENGINE GROUND START AND TESTING WAS SATISFACTORY. TROUBLESHOOTING IS ON-GOING.
